i have had these symptoms for that past 12 days , it all started with the chills at night and then burning in the penis and anus, then pain in scrotum and now itchy anus, i have pain in my lower left abdomin (abdomen) and dull spratic shooting pains in my groin, neck and armpit, i went to med express where i was tested and treated for all stds, then 3 days later i was put on cipro for what they thought was prostititis, ive been on cipro for 4 days of the 14 day treatment, im a 32 year old male....when i lightly push on my lower left abdomin (abdomen) the pain makes me jump, and it feels really hard, on day 4 of cipro treament i went to the hospitol where they did a urin test and blood work but never felt my abdomin (abdomen), everything came back fine...i just dont know what to do, would the cipro hide any infections?
Hi, ciprofloxacin is an antibiotic that belongs to a group of drugs called fluoroquinolones. It is used to treat infections caused by gram negative bacteria. So, it helps with urinary tract and gastrointestinal infections. The lower abdominal pain could be due to cystitis. The causes for which are infections, drug induced, radiation, foreign body, chemicals and those due to Crohn's disease, diverticulitis, lupus and tuberculosis. For relief from pain apply heated pads, drink plenty of oral fluids and take frequent sitz baths for 15-20 mins. Continue with your medications. Regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.